Skin infections can result from various micro-organisms, and it can result in mild to severe symptoms. The common types of skin infection include bacterial skin infections (leprosy, cellulitis), viral skin infections (chickenpox, measles, warts), fungal skin infections (ringworm, diaper rash), and parasitic skin infections (scabies, bedbugs).
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Please suggest a treatment for a boil that is oozing out from multiple pores.
Query: Hi doctor, I have boils that appear from time to time. Now, I have some boils above my beltline. It started outlining an ingrown hair with a white head. My wife tried to pull the hair with tweezers. But zit popped and we never got the hair. I have used some peroxide on it and drained more. On the n... Read Full »
Answer: Hi, Welcome to icliniq.com. Recurrent boils can occur due to a bacterial infection of the hair follicle and it can cause painful pus-filled eruptions on the body. If you are having a frequent recurrence, then it can occur due to persistent infection or reinfection. Please mention whether you have ... Read Full »
I am suffering from fungal infection near my bikini area. How can I prevent this?
Query: Hello doctor, I am suffering from a skin infection which I think is a fungal infection near my bikini area. I think it is a jock itch, but I am not sure. How can I prevent this infection? Kindly help. Thank you. Read Full »
Answer: Hello, Welcome to icliniq.com. You may be suffering from a fungal infection that commonly affects inner thighs, groin and buttocks area. It can be treated by a course of anti-fungal treatment, which includes tablets along with creams. I suggest you follow the given measures. 1. Do not use soap ov... Read Full »
I developed a rash after getting a massage. Please help.
Query: Hi doctor, I developed a rash after receiving a massage at a local massage center. What can I do about this? Read Full »
Answer: Hello, Welcome to icliniq.com. I suggest you try taking the following: Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent. Zinc oxide and Calamine lotion topically. Tablet Zyrtec (Cetirizine). The Calamine will soothe the area, preve... Read Full »
I am suffering from severe itching that started with a rash around the arm and chest area along with fluid-filled blisters. Please help.
Query: Hi doctor, I am suffering from severe itching that started with a rash around the arm and chest area. Currently, fluid filled blisters are developing. Also, I do not have allergies to any food or medicines. Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for your query, Kindly answer the questions below in detail. Do you have any history of Herpes. Burning. Tingling sensation. Fever. Oozing. Painful blisters. I suggest you to apply Mupirocin cream twice daily for ten days. Thank you. Read Full »
I am suffering from abrasions and infection on the skin which cause itching and swelling. What should I do?
Query: Hi doctor, I have abrasions and infections on the skin below the knee. They are itchy and some are infected. My feet are swollen, sore, and hot to touch. I also have been getting plantar warts and this all started when I started smoking weed with Grabba leaves (pure tobacco). I am not sure what is t... Read Full »
Answer: Hi, Welcome to icliniq.com. It seems to be due to a lack of proper treatment. Clean it with Hydrogen Peroxide. Apply Betadine cream locally twice a day and put a sterile bandage on it. Take a tablet of Pan 40 (Pantoprazole) every day on an empty stomach. Take one tablet of Chymoral Forte (enz... Read Full »
Can I take Azithromycin to avoid an abscess?
Query: Hello doctor, To avoid an abscess, can I take an antibiotic like Azithromycin? If not, please suggest which one I can take? Read Full »
Answer: Hello, Welcome to icliniq.com. Azithromycin is not recommended for skin and soft tissue infections. Generally, a combination of Amoxicillin and Clavulanate twice daily is used. However, unless you have a skin infection you should not use it. It is used for a treatment and not for prevention. Regards... Read Full »
I am a diabetic patient who has been suffering from herpes zoster. My pain has subsided, but when will my rashes go?
Query: Hi doctor, I am a 58-year-old male patient with diabetes. I recently had a herpes zoster skin infection on my back for which I was having Acyclovir and tablet Zoryl 1 mg. My pain has subsided on using the medicine but my rashes still persist. I want to know when will they go. Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. As I have gone through the image provided (attachment not provided to protect the patient's identity). As herpes zoster rashes are similar to rashes of chicken pox, it will take a few weeks to completely fade off since they go through stages o... Read Full »
What can I do for a ringworm infection?
Query: Hi doctor, I have ringworm from past three months. I have taken Sebifin for two months and Fungicros cream. But the fungi do not go away completely. It has started blooming in new places. Please help. Read Full »
Answer: Hello, Welcome to icliniq.com. Please provide me with more information. Did a dermatologist diagnose the ringworm? What dose of Sebifin (Terbinafine) did you take? Also, did you get your sugar levels tested? If not, get a fasting and post-prandial sugar level done. It would be best if you cou... Read Full »
I repeatedly have infections after having tattooing done. Please help.
Query: Hello doctor, Last year, I was repeatedly getting infections. I got typhoid, flu, and pneumonia. My concern was exactly nine and a half years ago, and I had tattooing done. Right from that, I have been experiencing everyday troubles. Past five years, I am forgetting everything and have had severe in... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. Please let me know the following questions: What all other symptoms do you have besides weight loss and weakness? Have you got tested for Hepatitis B and C also? If so, please send the reports. Read Full »
I have been taking Itraconazole capsule for my skin issues but the symptoms tend to return after stopping it. Is it safe to continue the medicine?
Query: Hello doctor, I am having skin issues in my thigh and face. I had a doctor consultation and have taken Itraconazole capsule for more than 45 to 50 days. When I stop, it seems fine, but later the symptoms return. Is it advisable to continue this medication? My doctor said to continue for one more mon... Read Full »
Answer: Hello, Welcome to icliniq.com. I have read your query and can understand your concern. Is it a rash? Or annular inflammatory ring-like lesions? Please attach a clinical picture to assess the extent of involvement so I can guide you accordingly. Thanks and take care. Read Full »